Aa
Aa
A
A
A
Close
Avatar universal

oxycontin withdrawls..

Ive been taking oxycontin for over5years now. At first it was taken as a recreational thing and while i split with my exhusband which happen was abusive and revengeful it stressed me out and started taking 3-4  80mg a day but that ran out and i went through alot of withdrawls 4 about 2days till i was able to find more. but i was able to get by ok with 1 80mg a day which i had cut in quarters and take them at specefic times during the day.2days ago i lost my only connect and im withdrawling. i cant get out of bed and im so depressed and have very high anxiety, i feel like hurting someone. im a single mom that works fulltime and she depends on me and im letting her down. she thinks im sick because im to ashamed to tell her the truth let alone anyone else. can anyone give me some advice please??
3 Responses
Sort by: Helpful Oldest Newest
990521 tn?1311906308
Lueck, I am sorry that you are not feelin well and are withdrawling.  The symptoms typically last only 3-5 days and will subside.  If you really want to stop using, then please do not take any more.  Take a look at the health pages on the top right and read the Thomas Recipe - there are some helpful points that will help ease the symptoms of withdrawal.  Take some hot baths for the RLS and muscle pain and try and get up and get some exercise - even though you won't feel like it, you will feel better after you get up.  Please think about your daughter, think about how you felt before you got into this vicious circle.  Keep posting, there are lots of people here who can help support you through the process.  God Bless.
Helpful - 0
Avatar universal
I GOT OFF METHADONE ALMOST COLD TURKEY..DAT IS WAAAY WORST TO GET OFF THAN OXY'S OR EVEN HEROIN TRUST ME "I KNOW" I MADE D MISTAKE WEN I WAS 17 TO GET ON METHADONE N IT RUINED MY LIFE I BELIEVE..BUT I DID IT N DONT GET ME WRONG IT WAS HELLL I WENT TRHOUGH WEEKS OF W/D'S BUT I DID IT SO I THINK U SHOULD B FINE IN BOUT 4 DAYS..NOW D ANXIETY IS GONA B THERE BUT REALLY AFTR D 3RD DAY IS MOSTLY IN UR HEAD SO U GOTTA "BE STRONG FOR U N THOSE DAT DEPEND ON U" U CAN DO IT. TRY DRINKIN A LOT OF GATORADE DEFF. STAY HYDRATED PLUS IT HASS A LOT OF POTASSIUM N OPIATES USUALLY DRAIN DAT FROM U SO IF UCAN EAT ALSO EAT A LOT OF BANNANAS DAT SEEMED TO WORK FOR A LOT OF MY FRINDS N TRY TO GO TO D DOC. IF U CAN MAYBE GERT SUMTIN FOR  NAUSEA ..YOURE GONNA BE SIK AS A DOG BUT TRUST ME AFTER WARDS ULL FEEL ALOT BETTER"GOOD LUCK" PLEASE LET US KNOW HOW IT GOES BUT DEFFINETELY "STAY HYDRATED (D GATORADE REAALY HELPS OH!!! and CHOCOLATES N CANDY OK!? DAT MIGHT HELP AS WELL!
Helpful - 0
401095 tn?1351391770
U r a single mom?  ur post was a bit confusing?  u need to want this....being forced into quitting usually is not the answer...i do hoe u post again..may do not..hang tight
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.